# SDR DL72S990776

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OIL FILTER BYPASS LIGHT ILLUMINATED ON T/O, REDUCED PWR FOR CLIMB AND LIGHT WENT OUT.  DURING CRUISE, LIGHT CAME BACK ON, PULLED THROTTLES BACK AND LIGHT WENT OUT.  SHORT TIME LATER, LIGHT CAME ON WITH THROTTLES AT IDLE.  CREW SHUTDOWN PER POM.  REPLACED OIL FILTER RAN ENGINE.
